# SDR AALA202002039037

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 31,193 hours, 12,621 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11011
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK ON RIGHT HAND MAIN LANDING GEAR WHELL WELL VERTICAL PRESSURE WEB AT BS 663.75 BETWEEN RBL 35.00 AND RBL 43.80. REPAIRED PRESSURE WEB PER EA 277741, SRM 57-10-10-2R-3 AND EA 302587.
